Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Bacterial brain infection, on medicines, have headache. Is it due to ciplox 500?

i have bacterial braine infection , as per my doctor advice i took two weeks antibiotic injection( one week vancomycin and merophenoim, after that i took ciplox 500 and taximo past five days as per doctor advice. this course is completed yeasteday during this course headache is developed. why could it be. this ciplox 500 will cause headache? and how many days it took
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Hi, welcome to our site. I am Dr Saumya Mittal, MD.

Read your query. That is a very significant question and i appreciate your problem. I will try my best to answer your query

First, ciplox will not cause the headache. The headache may be due to the other reasons, related to your meningoencephalitis.
In fact, headache is one of the main features of the meningoencephalitis- or brain infection in simple words.

I am assuming, your doctor has not met you since the development of this headache. I would have suggested an MRI brain, and possibly a repeat lumbar puncture to see if the infection was improving.

You may take some paracetamol for this headache. As I said, its a part of the infection syndrome and will improve as the infection settles.

The treatment length depends on the type of infection. As from the information provided, I am not sure about the type of bacteria. Please let me know the type of bacteria so i can inform you the duration needed

I hope this helps you. Inform the reports mentioned above/if any other so I can be of help further.

I have given you the answer to the maximum considering the information provided. The results of the tests could further enhance my answer to you.

Please do understand that some details could be extracted from a detailed history and examination.

Please feel free to ask another query. I would be glad to help you. Looking forward to your return query with the details asked so that I can help you further.
(If the answer has helped you, please indicate this)
Best of luck.
Dr Mittal.
MBBS, MD (Internal Medicine), CC (Diabetes Mellitus), DNB (Neurology)
Consultant Physician and Diabetologist
JS Hospital
Ex Apollo Hospital, Delhi
Ex Kailash Hospital, Noida
Answered: Sun, 14 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor